# SDR DXTA2025082604714

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0374
- Aircraft time: 2,008 hours, 1,352 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLEARED FOR VISUAL APPROACH, DISCONNECTED AUTOPILOT ON LEFT BASE LEG (YD AND AT STILL ENGAGED). AT APRX 1800FT INITIATED A LT TURN & NOSE DOWN PITCH WITH YOKE. ACFT UNRESPONSIVE & WOULDN'T ROLL OR PITCH. ACFT FELT SLUGGISH. CHECKED SPEED, ASKED FO IF CONFIGURED CORRECTLY OR IF SOMETHING WRONG.  CHECKED SPEED, FLAPS, GEAR, SPOILERS FOR CONFIG & ALL GOOD. OVERSHOT FINAL APPROACH BUT  PLANE ROLLED & ON FINAL APPROACH SPEED THEN WENT TO AMBER AT 101-103 & ABOVE REF.  DISCONNECTED AUTOTHROTTLES & YD,  EVERYTHING NORMAL.  AFTER CHECKING ARES DATA, FOUND ACFT DATA INFO TO ALL BE WITHIN NORMAL OPS. NO DEFECTS OR ABNORMALITIES NOTED.
